# SDR MALA050632

- Difficulty date: August 2, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 36,755 hours, 41,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, FRAME 686.888 RT SIDE OF FUSELAGE HAS BEEN CHAFED BY CARGO DOOR CABLE.  DAMAGE HAS BEEN REPAIRED IAW MESABA EO#53308.  REFER EAMS WORK ORDER #212691 TASK 2505.
